# SDR IXXA2024022101

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24632
- Aircraft time: 87,216 hours, 38,126 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,269,300 hours, 26,693 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Precooler
- Part number: 2242302545
- Part serial: 1226
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Pre-Cooler, Bfgoodrich, CF680C2B6
- Component part number: 2242302545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE CORE COWL PRE-COOLER EXHAUST DUCT MATING FLANGE CHAFED AND CRACKED
